| Model Number |
ANGEL CPRP PROCESSING SET USM |
| Medical Device Problem Code |
Device Emits Odor (1425)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 10/9/2023, it was reported by a sales representative via (b)(4) that an abs-10063 cprp processing set, arthrex angel system has an issue when the cassette was in use; it gave an error code and an odd burning smell.This was discovered during an unspecified procedure (b)(6) 2023, with no reported patient harm.
Additional Manufacturer Narrative
Complaint allegation was not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The reported failure is most likely due to a user error properly setting the device into the console.